Jump to content
ACN Latitudes Forums

We've tried so much to no avail


GL_Lmom
 Share

Recommended Posts

Hi Kim

 

 

Thanks for the heads up, but my son was not taking clonidine. Also, the meds were fairly new and low dose (tenex and topamax). Tenex is similar to clonidine, so I will research a bit more, just in case. I am a bit nervous about making this decision, but also optimistic. It has now been 4 days and all his issues are much better. It has actually been the only time in the past 2.5 weeks that he didn't have a headache and nausea. I feel terrible about putting him through this. He has been getting more and more resistant to taking his supplements and meds. I kept insisting, thinking that his objections were to having to swallow so many (and large) capsules. In hindsight, I should have listened between the lines. I did try to ask specific questions, but he was also non responsive to questions. That has improved as well.

 

Good luck with your own son's elimination of clonidine. What supplements have you found helpful. (Sorry if it's posted somewhere already. My brain is overloaded right now!)

 

Thanks again for the caring suggestion.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...